Title

Long Run Covariance Matrices for Fractionally Integrated Processes

Publication Type

Journal Article

Publication Date

12-2007

Abstract

An asymptotic expansion is given for the autocovariance matrix of a vector of stationary long-memory processes with memory parameters d ∈ [0,½). The theory is then applied to deliver formulas for the long-run covariance matrices of multivariate time series with long memory.Phillips acknowledges partial support from a Kelly Fellowship and from the NSF under grant SES 04-142254.This may be proved directly using a Fourier integral asymptotic expansion when the spectrum of the short-memory component is analytic.

Discipline

Econometrics

Research Areas

Econometrics

Publication

Econometric Theory

Volume

23

Issue

6

First Page

1233

Last Page

1247

ISSN

0266-4666

Identifier

10.1017/s0266466607070491

Publisher

Cambridge University Press

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Additional URL

http://dx.doi.org/10.1017/s0266466607070491

This document is currently not available here.

Share

COinS